MathSciNet Relay Station
MathSciNet bibliographic data
MR2231392 (2007j:22029) 22E50 (11F70 22E35)
Muić, Goran On the non-unitary unramified dual for classical $p$-adic groups. Trans. Amer. Math. Soc. 358 (2006), no. 10, 4653–4687 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement